# SDR 96FDEA01447

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corrosion
- Location: Ws 670-830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5050 AND 505.  LEFT WING REAR SPAR UPPER CHORD ANGLE AFT TANG BETWEEN STA XORS 670 TO 830 HAS NUMEROUS AREAS OF EXFOLIATION CORROSION.   REMOVED CORROSION PER SRM 51-21-01.
